MAUDE Adverse Event Report: VYGON INC. VYGON 10 # LIFEGUARD SAFETY INFUSION SET WITH 20 GAUAGE X 0.75" HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

VYGON INC. VYGON 10 # LIFEGUARD SAFETY INFUSION SET WITH 20 GAUAGE X 0.75" HUBER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number CLG-2034
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
When removing needle from port, the safety retraction piece on huber needle broke off.Near miss for needle stick.Fda safety report id # (b)(4).

Brand Name
VYGON 10 # LIFEGUARD SAFETY INFUSION SET WITH 20 GAUAGE X 0.75" HUBER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
VYGON INC.
lansdale PA 19446
MDR Report Key9437683
Report NumberMW5091519
Device Sequence Number16912220
Product Code FPA
UDI-Device Identifier08498840006283
UDI-Public(01)08498840006283(17)220531(10)
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberCLG-2034
Device Catalogue NumberCLG-2034
Device Lot Number1905044D
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1